# SDR FDEA201005231617

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE,FRAME RF64-FR65,STR 51R HAS CORROSION ON VERTICAL LEG.  REMOVED CORROSION ON STR 51R BETWEEN FR64-FR65 CHECK FOUND TO BE OUT OF LIMIT IAW SRM 53-10-00, FIG 106, TABLE 2 R & R DAMAGE STR 51R, BETWEEN   FR FR64-FR65 IAW SRM 53-10-14 PARA 2 SEC A -B.
